| Model Number |
7122Q/52 |
| Medical Device Problem Codes |
Over-Sensing (1438); Capturing Problem (2891)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that oversensing was observed on the right ventricular (rv) lead.The rv lead was capped (b)(6) 2026, and replaced.The patient was stable.
Event or Problem Description
New information received notes the patient presented remotely and via follow up in clinic.The patient was asymptomatic.The oversensing observed was due to noise and high capture thresholds on the right ventricular (rv) lead prior to the procedure.